An intrinsic characterization of linearly open convex sets
Doklady Akademii Nauk, Tome 193 (1970) no. 5, pp. 1004-1007
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_5_a10,
author = {G. Sh. Rubinshtein},
title = {An intrinsic characterization of linearly open convex sets},
journal = {Doklady Akademii Nauk},
pages = {1004--1007},
year = {1970},
volume = {193},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a10/}
}
G. Sh. Rubinshtein. An intrinsic characterization of linearly open convex sets. Doklady Akademii Nauk, Tome 193 (1970) no. 5, pp. 1004-1007. http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a10/